# SDR SIMA200914001

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 12,971 hours, 9,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81777
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4488, CREW REPORTED EMERGENCY LIGHT SWITCH LEFT IN THE AUTO POSITION CAUSING DEAD EMERGENCY LIGHT BATTERIES.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FOUR EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
